@article{(Open Science Index):https://publications.waset.org/pdf/10002758,
	  title     = {Coefficients of Some Double Trigonometric Cosine and Sine Series},
	  author    = {Jatinderdeep Kaur},
	  country	= {},
	  institution	= {},
	  abstract     = {In this paper, the results of Kano from one dimensional
cosine and sine series are extended to two dimensional cosine and sine
series. To extend these results, some classes of coefficient sequences
such as class of semi convexity and class R are extended from
one dimension to two dimensions. Further, the function f(x, y) is
two dimensional Fourier Cosine and Sine series or equivalently it
represents an integrable function or not, has been studied. Moreover,
some results are obtained which are generalization of Moricz’s
	    journal   = {International Journal of Mathematical and Computational Sciences},
	  volume    = {9},
	  number    = {11},
	  year      = {2015},
	  pages     = {666 - 669},
	  ee        = {https://publications.waset.org/pdf/10002758},
	  url   	= {https://publications.waset.org/vol/107},
	  bibsource = {https://publications.waset.org/},
	  issn  	= {eISSN: 1307-6892},
	  publisher = {World Academy of Science, Engineering and Technology},
	  index 	= {Open Science Index 107, 2015},